# SDR 97ZZZX4697

- Difficulty date: July 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N53LH
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5093
- System (JASC): 7931 · Engine Oil Pressure
- Part: Switch
- Part number: 81071010012
- Condition: Malfunction
- Location: Eng Oil Press
- Part time: 5 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE OIL PRESSURE SWITCH UNIT CAUSES PRESSURE GAUGE TO FLUCTUATE.  NEEDLE BOUNCES ZERO TO 8 BARS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
